# SDR AALA202210119068

- Difficulty date: September 30, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 737
- Aircraft serial: 40618
- Aircraft time: 27,837 hours, 4,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Siren
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREWBUNK EVACUATION SIREN IS PUSHED IN. **SUPPLEMENTAL REPORT FOR AALA202210049068: REMOVED AND REPLACED EVACUATION SIREN PER 25-52-23-02A-720A** (CLOSED)
